Journal of Algebraic Geometry

Journal of Algebraic Geometry

Online ISSN 1534-7486; Print ISSN 1056-3911

   
 
 

 

The $T^1$-lifting theorem in positive characteristic


Author: Stefan Schröer
Journal: J. Algebraic Geom. 12 (2003), 699-714
DOI: https://doi.org/10.1090/S1056-3911-03-00330-8
Published electronically: July 2, 2003
MathSciNet review: 1993761
Full-text PDF

Abstract | References | Additional Information

Abstract: Replacing symmetric powers by divided powers and working over Witt vectors instead of ground fields, I generalize Kawamata's $T^1$-lifting theorem to characteristic $p>0$. Combined with the work of Deligne-Illusie on degeneration of the Hodge-de Rham spectral sequences, this gives unobstructedness for certain Calabi-Yau varieties with free crystalline cohomology modules.


References [Enhancements On Off] (What's this?)

  • 1. P. Berthelot, A. Ogus: Notes on crystalline cohomology. Princeton University Press, Princeton, 1978.
  • 2. F. Bogomolov: Hamiltonian Kählerian manifolds. Dokl. Akad. Nauk SSSR 243, 1101-1104 (1978); English transl., Soviet Math. Dokl. 19, 1462-1465 (1978).
  • 3. P. Deligne: Théorème de Lefschetz et critères de dégénérescence de suites spectrales. Publ. Math. Inst. Hautes Étud. Sci. 35, 107-126 (1968).
  • 4. P. Deligne, L. Illusie: Relèvements modulo $p\sp 2$ et décomposition du complexe de de Rham. Invent. Math. 89, 247-270 (1987).
  • 5. B. Fantechi, M. Manetti: Obstruction calculus for functors of Artin rings I. J. Algebra 202, 541-576 (1998).
  • 6. A. Grothendieck: Éléments de géométrie algébrique III: Étude cohomologique des faiscaux cohérents. Publ. Math., Inst. Hautes Étud. Sci. 17 (1963).
  • 7. A. Grothendieck: Éléments de géométrie algébrique IV: Étuede locale des schémas et de morphismes de schémas. Publ. Math., Inst. Hautes Étud. Sci. 20 (1964).
  • 8. A. Grothendieck et al.: Revêtements étales et groupe fondamental. Lect. Notes Math. 224, Springer, Berlin, 1971.
  • 9. A. Grothendieck: Catégories fibrées et descente. In SGA 1, pp. 145-194, Lect. Notes Math. 224. Springer, Berlin, 1971.
  • 10. N. Heerema: On ramified complete discrete valuation rings. Proc. Amer. Math. Soc. 10, 490-496 (1959).
  • 11. M. Hirokado: A non-liftable Calabi-Yau threefold in characteristic $3$. Tohoku Math. J. 51, 479-487 (1999).
  • 12. L. Illusie: Complexe cotangent et déformations I. Lect. Notes Math. 239, Springer, Berlin, 1971.
  • 13. L Illusie: Complexe de de Rham-Witt et cohomologie cristalline. Ann. Sci. Ecole Norm. Sup. 12, 501-661 (1979).
  • 14. Y. Kawamata: Unobstructed deformations. J. Algebraic Geom. 1, 183-190 (1992).
  • 15. Y. Kawamata, Y. Namikawa: Logarithmic deformations of normal crossing varieties and smoothing of degenerate Calabi-Yau varieties. Invent. Math. 118, 395-409 (1994).
  • 16. Y. Kawamata: Unobstructed deformations II. J. Algebraic Geom. 4, 277-279 (1995).
  • 17. Y. Kawamata: Erratum on: ``Unobstructed deformations." J. Algebraic Geom. 6, 803-804 (1997).
  • 18. H. Matsumura: Commutative ring theory. Cambridge Studies in Advanced Mathematics 8. Cambridge University Press, Cambridge, 1989.
  • 19. J. Milnor: Singular points of complex hypersurfaces. Annals of Mathematics Studies 61. Princeton University Press, Princeton, 1969.
  • 20. Z. Ran: Deformations of manifolds with torsion or negative canonical bundle. J. Algebraic Geom. 1, 279-291 (1992).
  • 21. D. Rim: Formal deformation theory. In SGA 7, pp. 32-132, Lect. Notes Math. 288. Springer, Berlin, 1972.
  • 22. M. Schlessinger: Functors of Artin rings. Trans. Amer. Math. Soc. 130, 208-222 (1968).
  • 23. G. Tian: Smoothness of the universal deformation space of compact Calabi-Yau manifolds and its Petersson-Weil metric. In: S. Yau (ed.), Mathematical aspects of string theory, pp. 629-646. Adv. Ser. Math. Phys. 1. World Sci. Publishing, Singapore, 1987.
  • 24. A. Todorov: Applications of the Kähler-Einstein-Calabi-Yau metric to moduli of $K3$ surfaces. Invent. Math. 61, 251-265 (1980).


Additional Information

Stefan Schröer
Affiliation: Mathematische Fakultät, Ruhr-Universität, 44780 Bochum, Germany
Address at time of publication: Mathematishes Institut, Universitaet Koeln, Weyertal 86-90, 50931 Koeln, Germany
Email: s.schroeer@ruhr-uni-bochum.de

DOI: https://doi.org/10.1090/S1056-3911-03-00330-8
Received by editor(s): March 6, 2001
Received by editor(s) in revised form: September 1, 2001
Published electronically: July 2, 2003

American Mathematical Society